| Model Number |
21-7365-24 |
| Medical Device Problem Codes |
Device Alarm System (1012); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device was alarming with downstream occlusion alarm and underdelivered.No patient injury was reported.
Additional Manufacturer Narrative
Other text: this remediation mdr was generated under protocol(b)(4), as a result of warning letter cms# (b)(4) please disregard the initial report submitted with the mfr number: the report was submitted in error., corrected data: corrected information provided in h10.